As I try to see to type this,,hoping someone else can explain if they have vision loss /Blurry vision? Almost 3yrs of this HORRIABLE Cymbalta 30mg once a day& a EKG shows some problems so Dr. Said probaly from your med.Go off&no didn't tell me how to wean off it!! So I thought I know can't just stop cold turkey So I got a persc.for 20mgs&started that.Well 1st felt like flu then I wake up& blurry vision.Go to eye dr. I am ok he donest see a problem,So 2weeks 20mgs,Now this last week went down to 10mg& Vision is bad!! So I'm scared so bumbed it back to 20mg today it seems to help with the blurry for a while. So How do I do this? So many weeks at 20mg?and then so many weeks at 10MG& SO ON? thing is will I get my vision back?Anybody else exsperince this? What Can I do?? Help Thank you
Posted 25 July 2020 - 06:04 AM
Hi bubbett and welcome.
First of all, please understand that a number of our members have reported vision problems - you are far from alone with this. You were right to ignore the orders from the doctor and wean off the drug - especially after 3 years.
The problem is that a drop of 10mg is clearly too much for your system in one go, no matter how long you stay at one dose, and again, this is perfectly normal. A drop from 20 to 10 is a very big jump.
You need to proceed using bead counting, which involves opening up the capsule and removing a certain number of the little beads that are inside, thus making doses of a much smaller drop.
You can read all about it from a quick search on the site, or better yet, download our ebook here;
We are more than happy to help you if you can first count the number of beads in your capsules - there are also a number of supplements that help, but first of all you need to stabalise on a dose. It will take a while to get used to 20mg again, as the 10mg jump BACK will cause just as much havoc as the jump down. It may be a good 3-4 weeks for you to settle on 20mg again, and from there you will need to bead count.
Please feel free to ask any questions and again feel safe in the knowledge that many have been there before you... you are never alone!!
Posted 25 July 2020 - 10:01 PM
Thanks so much for the reply My 30mg caps. have excatly 6 beads in them,,, thats what I was using to count out&down to the 20mg&10mg Will that be ok to do that? I have a whole new bottle so thought it could be easier to just count them out. I did take a 30mg today to see if it helped with my vision& sure enough I could see better.But I know I can't go back to 30mg so I should hang at 20mg for awhile? I found your Ebook helpful,but also to hard to see to read much at this time So Glad to have found this site
Posted 26 July 2020 - 06:37 AM
That rate of weaning is way too fast. It often takes members 3 or 4 months to wean off 30 mg. Having said that maybe you will be one of the lucky ones that won't have too many problems. There are a couple options. First, explain to you pharmacist that you are weaning and you need a different brand which has the tiny beads inside so you can bead count. Second, you can buy a set of scales and weight out your doses. Each day just scratch off small amount from one of the beads until you get to the right dose. Be aware that once you get down to a small amount the scales may no longer weight it accurately.
Posted 26 July 2020 - 09:19 AM
Yes, you need to stay at 20mg for a while to wait for your vision to balance out.
You have one of the rare "big bead" examples of the med, with 5mg beads, which as Hat said, can be quite difficult in terms of dropping. You do have the option of trying a drop of 5mg (1 bead) at a time, but you may indeed find that this is too much, in which case you will need to switch to the smaller beads - again as Hat mentioned.
The smaller beads give you much more control over the drop. You could of course cut the big beads in half which will let you drop at 2.5mg, but from memory they do not cut well, and they are also not designed to be cut into to, and therefore, once cut, if is likely that each part will not proportion correctly with the expected level of med (for example, you might get 3mg in one half and 2mg in another... or worse... 5mg in one half and nothing in the other). This would mean you are taking a dose of +/- 5mg each day which will not bode well for your symptoms.
Glad you have found us here and that we are able to help you. Please continue to ask any questions as needed.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users